# SDR ASAA2022102240415

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 27,410 hours, 8,603 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Open
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

PILOT L1 WINDOW HEAT OVERHEAT LIGHT CAME ON 2-3 MINUTES AFTER TURNING ON. GROUNDED - YES. INSPECTED & FOUND L1 WINDOW CB OPEN. PERFORMED CB WIRE INSPECTION REF B737-900 AMM 20-60-01. PERFORMED WINDOW HEAT OPS TEST REF AMM 30-41-00. SYS OPS NML.
